I have some cefzil and amoxicillin at home, because my mother is an RN. Both of these antibiotics are used to treat kidney infections.
i am also taking probiotics and doam's since advil has been destroying my stomach.
But, even two days after taking amoxil, I am still blinded with pain, and shaking terribly, followed by soaking in sweat. Im confused easily, and I cant follow when people are talking to me. Cant sleep... too much pain, hard to eat, too much pain.
Should I head to the ER now? or give the antibiotics some more time?
This problem of yours might not be caused by infection. In my opinion the pain that you are experiencing is caused by stones in your kidneys. Have you had any problems with kidney stones before in your life? The antibiotics can’t help you if you have stones. The pain killers might ease the pain in the kidneys but only if the stones are really not active. If the stones are too big you would first need a laser surgery to break the stones in to smaller peaces that you can urinate out of your kidneys. My suggestion would be that you go to hospital and do urinary test to see if you have stones in your kidneys.